advertisement
Question
Posted by: Liza | 2010-08-06

Could it be my meds?

For the past two weeks or so, my legs(specifically my feet and calves) have started feeling heavy and stiff. Almost like the day after a heavy first gym session. When I stand for longer than 5 minutes it becomes intensely uncomfortable and my feet start to swell up and hurt.

My meds are 600mg Seroquel, 150mg Wellbutrin and 40mg Cilift daily? Could any of them - or the combination of them - cause this?
What else could cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It's theoretically possible, though I haven't come across this specific symptom as a side-effects of these drugs. But there are quite a number of possible causes, so the best bet would be a checkup by a good GP. If you've been on the meds for some time, again, though it is POSSIBLE to develop some side-effects late on, its a bit less likely.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-08-06

It's theoretically possible, though I haven't come across this specific symptom as a side-effects of these drugs. But there are quite a number of possible causes, so the best bet would be a checkup by a good GP. If you've been on the meds for some time, again, though it is POSSIBLE to develop some side-effects late on, its a bit less likely.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement